# SDR AALA202105189023

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 24,676 hours, 9,811 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164904781
- Condition: Defective
- Location: Extract
- Part time: 8,592 hours, 3,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG CATEGORY A ODOR DURING CLIMB AT ROW 26 AFT TO GALLEY. LOCKER ROOM,DIRTY SOCK,WETDOG,AND MUSTY ODORS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED EXTRACT FAN 18HQ (AALA202105189023) AND BLOWER FAN 20HQ (AALA202105179002) PER AMM 21-26-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
